# SDR 2019FA0000376

- Difficulty date: November 15, 2019
- Submitted: November 15, 2019
- Operation: General aviation
- Aircraft: N2708Q
- Make and model: Cessna 182K
- Aircraft serial: 18257908
- Aircraft time: 4,046 hours
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 07126161
- Condition: Cracked
- Part time: 4,046 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, FOUND CRACKED 0712616-1 BULKHEAD FROM LH UPPER RADIUS. INSTALLED SK210-161A1 PER SEB99-12 REV 2.
